Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures


Authors: Simon Aloff and Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 81 (1975), 93-97
MSC (1970): Primary 53C20, 53C30
DOI: https://doi.org/10.1090/S0002-9904-1975-13649-4
MathSciNet review: 0370624
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 179-246. MR 24 #A2919. MR 133083
  • 2. N. R. Wallach, Three new examples of compact manifolds admitting Riemannian structures of strictly positive curvature, Bull. Amer. Math. Soc. 78 (1972), 55-56. MR 284942
  • 3. N. R. Wallach, Compact homogeneous Riemannian manifolds with strictly positive curvature, Ann. of Math. (2) 96 (1972), 277-295. MR 46 #6243. MR 307122

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 53C30

Retrieve articles in all journals with MSC (1970): 53C20, 53C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13649-4

American Mathematical Society